Show simple item record

contributor authorWen Zhang
contributor authorHeping Ma
date accessioned2020-03-12T02:25:27Z
date available2020-03-12T02:25:27Z
date issued2008
identifier otherZ_v97i4qNynpP2XnoAf5YkUe3fGT6teUjGR6_YZgxjMPexfVzM.pdf
identifier urihttp://libsearch.um.ac.ir:80/fum/handle/fum/721449?show=full
formatgeneral
languageEnglish
titleThe Chebyshev–Legendre collocation method for a class of optimal control problems
typeJournal Paper
contenttypeFulltext
contenttypeFulltext
identifier padid5548123
identifier doi10.1080/00207160701417381
journal titleInternational Journal of Computer Mathematics
coverageAcademic
pages225-240
journal volume85
journal issue2
filesize291382
citations1


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record